Advanced SearchSearch Tips
The Hahn-Banach Theorem on Arbitrary Groups
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.245-254
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.245
 Title & Authors
The Hahn-Banach Theorem on Arbitrary Groups
Huang, Jianfeng; Li, Yongjin;
  PDF(new window)
In this paper, one kind of subgroup in arbitrary group which similar to the linear subspace was constructed, and the generalization of the Hahn-Banach theorem on this kind of subgroup in arbitrary groups was obtained.
Hahn-Banach theorem;group;
 Cited by
R. Badora, On the Hahn-Banach theorem for groups, Arch. Math., 86(2006), 517-528. crossref(new window)

G. Buskes, The Hahn-Banach theorem surveyed, Dissertationes Math. (Rozprawy Mat.), 327(1993), 49 pp.

Z. Gajda, Z. Kominek, On separation theorems for subadditive and superadditive functionals, Studia Math., 100(1991), 25-38.

D. H. Hyers, G. Isac and T. M. Rassias, Stability of functional equations in several variables, Progress in Nonlinear Differential Equations and their Applications, 34. Birkhauser Boston, Inc., Boston, MA, 1998.

A. Chaljub-Simon, P. Volkmann, Bemerkungen zu einem Satz von Rode. (German) Arch. Math. (Basel), 57(1991), 180-188. crossref(new window)

R. J. Silverman, Means on Semigroups and the Hahn-Banach Extension Property, Trans. Amer. Math. Soc., 83(1956), 222-237. crossref(new window)

J. Tabor, Remark 18, Report of Meeting, the 22nd Internat Symposium on functional Equations, Aequationes. Math., 29(1985), 96.

R. Ged, Fischer-Muszely additivity on abelian groups, Comment. Math. Prace Mat., 2004, Tomus specialis in Honorem Juliani Musielak, 82-96.